|Atripla, undetectable and tattoo?
Apr 20, 2013
Hi Dr. Young. If someone were on Atripla for a couple years and VL is undetectable and CD4 count is stable above 500, what are the risks to the treatment plan by getting a bicep-sized tattoo? Would the wound cause the VL to increase or the treatment to fail? What other concerns would you have?
Thanks so much for your time. You're the best!
| Response from Dr. Young
Hi and thanks for posting.
As long as your tattoo is done under professional conditions (using sterile instruments), there's no reason why your HIV treatment should be impacted.
Hope that helps and thanks for the kind words. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Giving A Bj Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Rash After Deep Kissing Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
- Chances Of Getting Cervical Cancer If You Are Monogamous
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.